A note on linear differential equations of the second order with the same basic central dispersion of the first kind
Laitoch, Miroslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 59-64 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  34A30,  34C10,  34C11,  34C20
@article{120109,
     author = {Miroslav Laitoch},
     title = {A note on linear differential equations of the second order with the same basic central dispersion of the first kind},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {59-64},
     zbl = {0486.34008},
     mrnumber = {0645888},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120109}
}
Laitoch, Miroslav. A note on linear differential equations of the second order with the same basic central dispersion of the first kind. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 59-64. http://gdmltest.u-ga.fr/item/120109/

Borůvka O. Lineare Differentialtransformationen 2. Ordnung, VEB DVW, Berlin 1967. (1967)